# SDR A6WA9900022

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2080
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR HAS 2 EACH CRACKED ANGLES IN THE HANDLE BOX AREA.  MFG AND REPLACED PER BAE DRAWINGS HC521H0507 AND HC521H0508.  INSTALLED ANGLES PER SRM AND BAE FAX DJR/RJ0049-97.  ACFT TT:  19,327 HOURS.  ACFT TC:  22,789.    (X)
